Advertisement

Journal of Systems Science and Complexity

, Volume 20, Issue 3, pp 370–380 | Cite as

Impulsive Boundary Value Problems for Sturm-Liouville Type Differential Inclusions

  • Yicheng LiuEmail author
  • Jun Wu
  • Zhixiang Li
Article

Abstract

In this paper, the authors investigate the existence of solutions of impulsive boundary value problems for Sturm-Liouville type differential inclusions which admit non-convex-valued multifunctions on right hand side. Two results under weaker conditions are presented. The methods rely on a fixed point theorem for contraction multi-valued maps due to Covitz and Nadler and Schaefer’s fixed point theorem combined with lower semi-continuous multi-valued operators with decomposable values.

Keywords

Boundary value problems contraction multi-valued map impulsive differential inclusions measurable selection 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. J. Nieto, Periodic boundary value problems for first-order impulsive ordinary differential equations, Nonl. Anal., 2002, 51(7): 1223–1232.CrossRefGoogle Scholar
  2. 2.
    G. L. Cai, The existence of positive solution of impulse neutral delay differential equation (in Chinese), J. Sys. Sci. & Math. Sci., 2004, 24(1): 102–109.Google Scholar
  3. 3.
    M. Benchohra, J. Henderson, and S. K. Ntouyas, On first order impulsive differential inclusions with periodic boundary conditions, Dynam. Contin. Discrete Impuls. Systems, 2002, 9(3): 417–428.Google Scholar
  4. 4.
    Y. K. Chang and W. T. Li, Existence results for second order impulsive differential inclusions, J. Math. Anal. Appl., 2005, 301(2): 477–490.CrossRefGoogle Scholar
  5. 5.
    Y. C. Liu, J. Wu, and Z. X. Li, Multiple solutions of some impulsive three-point boundary value problems, Dyn. Contin. Discrete Impuls. Syst., 2006, 13A(Part 2, suppl.): 579–586.Google Scholar
  6. 6.
    Y. Sun, B. L. Xu, and L. S. Liu, Positive solutions of singular boundary value problems for Sturm-Liouville equations (In Chinese), J. Sys. Sci. & Math. Sci., 2005, 25(1): 69–77.Google Scholar
  7. 7.
    H. Schaefer, Uber die methode der a priori-Schranken, Math. Ann., 1955, 129(1): 415–416.CrossRefGoogle Scholar
  8. 8.
    V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.Google Scholar
  9. 9.
    H. Covitz and S. B. Nadler, Multivalued contraction mappings in generalized metric spaces, Israel J. math., 1970, 8: 5–11.Google Scholar
  10. 10.
    Y. C. Liu and Z. X. Li, Schaefer type theorem and periodic solutions of evolution equations, J. Math. Anal. Appl., 2006, 316(1): 237–255.CrossRefGoogle Scholar
  11. 11.
    A. Bressan and G. Colombo, Existence and solutions of maps with decomposable values, Studia Math., 1988, 90(1): 69–86.Google Scholar
  12. 12.
    C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Lecture Notes in Math., Springer-Verlag, Berlin, 1977.Google Scholar
  13. 13.
    M. Frigon, Théorèmes d’existence de solutions d’inclusions différentielles, in Topological Methods in Differential Equations and Inclusions (ed. by A. Granas and M. Frigon), Kluwer Acad. Publ., Dordrecht, 1995, 51–87.Google Scholar

Copyright information

© Springer Science + Business Media, LLC 2007

Authors and Affiliations

  1. 1.Department of Mathematics and Systems Science, College of ScienceNational University of Defense TechnologyChangshaChina
  2. 2.College of Mathematics and Computer ScienceChangsha University of Science TechnologyChangshaChina

Personalised recommendations